Couldn't find what you looking for?

TRY OUR SEARCH!


Hi! Is there anybody who had used retin-A for acne. I have been on it for three months and I have noticed excessive facial hair growth. I am really worried, being a female that I would be stuck with hairy face and would have to worry about annoying process of getting it waxed or undergo those difficult treatments of permanent removal. I know they could last for a few months and yet you have to let your hairs grow in order to get them removed (burned or whatever). Disgusting!!!!

Loading...


Hi! I haven’t had such negative side effects with retin A and I haven’t read that it may cause excessive facial hair growth. I myself had some flakiness but that is because my face skin is very sensitive. I talked about my dermatologist about it and she told me not to put excessive amounts on my face and lowering the dosage kind of fixed the problem although I had occasional flakiness. I would suggest you talked to a dermatologist about your complications. If they started right after you started using retin, then there must be a link. I know that facial hair in women is usually related to hormonal imbalance, as acne may be as well, so you may also have that checked.
Reply

Loading...

Hey! Was wondring if you are still active on this site? I had a question on your link between retinol and facial hair. Would like to know your current situation...has it got better? I just started using it and noticed the same effect after only a week!?
Reply

Loading...

Me too fast growth in a week!
Reply

Loading...